# SDR COEA2010090203803

- Difficulty date: September 2, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001226
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO: 97861 NR: 100009 DISCREPANCY: COE / HEAVY CK / LEVEL 2 CORROSION: LT INBOARD SEAT TRACK HAS AREAS OF BARE METAL EXPOSED WITH CORROSION IN AREAS BETWEEN FRAMES 30 & 36 – AWAITING REPAIR
